# SDR 06FDEA1521

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 1391 S52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BELLY SKIN FOUND AN EXTERNAL DOUBLER REPAIR AT STA 1391 LONG 52.  AFTER INSP DOUBLER REMOVED AND REPLACED NEW IAW SRM 53-40-00 FIG 20 SHT 5 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER N01073/I011073 AND SRM 53-40-00 FIG 20 VOL 1.
